# SDR F3LA2022082300088

- Difficulty date: August 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N373FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10451
- Aircraft time: 4,856 hours, 2,230 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: QA0773902
- Part serial: RG53762
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: ECAM MSG. LOW AIR PRESSURE (BLUE HYD SYS)- 
CORRECTIVE ACTION:REF LP255919 REMOVED AND REPLACED BLUE HYDRAULIC RESERVOIR PRESSURIZATION UNIT I.A.W AMM 29-14-41-000/400-002-A. NO LEAKS DETECTED. OPS CHECK GOOD. A/C OK FOR SERVICE. TW:F9TAB2198 DD:05/2023*** F3LA2022082300088 ORIGINAL SUBMISSION DATE 08/23/2022****
